Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 26, Issue 3, 2010
Metadata
 

Topological and analytical properties of Sobolev bundles. II. Higher dimensional cases
Takeshi Isobe
pp. 729–798
Abstract | Full-Text PDF (564 KB) | Metadata

Contact properties of codimension 2 submanifolds with flat normal bundle
Juan José Nuño Ballesteros and María Carmen Romero Fuster
pp. 799–824
Abstract | Full-Text PDF (263 KB) | Metadata

Le Théorème du symbole total d'un opérateur différentiel $p$-adique
Zoghman Mebkhout and Luis Narváez Macarro
pp. 825–859
Abstract | Full-Text PDF (328 KB) | Metadata

The $(L^1,L^1)$ bilinear Hardy-Littlewood function and Furstenberg averages
Idris Assani and Zoltán Buczolich
pp. 861–890
Abstract | Full-Text PDF (263 KB) | Metadata

Aronson-Bénilan type estimate and the optimal Hölder continuity of weak solutions for the 1-D degenerate Keller-Segel systems
Yoshie Sugiyama
pp. 891–913
Abstract | Full-Text PDF (213 KB) | Metadata

Well-posedness in critical spaces for the compressible Navier-Stokes equations with density dependent viscosities
Qionglei Chen, Changxing Miao and Zhifei Zhang
pp. 915–946
Abstract | Full-Text PDF (271 KB) | Metadata

On some maximal multipliers in $L^p$
Ciprian Demeter
pp. 947–964
Abstract | Full-Text PDF (192 KB) | Metadata

Overdetermined problems in unbounded domains with Lipschitz singularities
Alberto Farina and Enrico Valdinoci
pp. 965–974
Abstract | Full-Text PDF (127 KB) | Metadata

Loewner chains in the unit disk
Manuel D. Contreras, Santiago Díaz-Madrigal and Pavel Gumenyuk
pp. 975–1012
Abstract | Full-Text PDF (303 KB) | Metadata

Elliptic equations in the plane satisfying a Carleson measure condition
Martin Dindoš and David J. Rule
pp. 1013–1034
Abstract | Full-Text PDF (212 KB) | Metadata

A counterexample for the geometric traveling salesman problem in the Heisenberg group
Nicolas Juillet
pp. 1035–1056
Abstract | Full-Text PDF (233 KB) | Metadata

Maps from Riemannian manifolds into non-degenerate Euclidean cones
Luciano Mari and Marco Rigoli
pp. 1057–1074
Abstract | Full-Text PDF (177 KB) | Metadata

The $C^m$ Norm of a Function with Prescribed Jets I
Charles Fefferman
pp. 1075–1098
Abstract | Full-Text PDF (218 KB) | Metadata